Are Your Meds Making You Depressed?

Research points to risks from taking more than one drug concurrently.

Article Excerpt

A recent study (Journal of the American Medical Association, June 12) suggests that more than one-third of U.S. adults may be using prescription medications that have the potential to cause

Comments

Leave a Reply

×
Enter Your Log In Credentials
This setting should only be used on your home or work computer.

×
×

Please Log In

You are trying to access subscribers-only content. If you are a subscriber, use the form below to log in.

Subscribers will have unlimited access to the magazine that helps people live more sustainable, self-reliant lives, with feature stories on tending the garden, managing the homestead, raising healthy livestock and more!

This setting should only be used on your home or work computer.

×

Please Log In

You are trying to access subscribers-only content. If you are a subscriber, use the form below to log in.

Subscribers will have unlimited access to the magazine that helps the small-scale poultry enthusiast raise healthy, happy, productive flocks for eggs, meat or fun - from the countryside to the urban homestead!

This setting should only be used on your home or work computer.

Send this to a friend

Hi,
I thought you might be interested in this article on https://universityhealthnews.com: Are Your Meds Making You Depressed?

-- Read the story at https://universityhealthnews.com/topics/depression-topics/are-your-meds-making-you-depressed-3/